Quick Search:

Collapsing of Non-centred Parameterized MCMC Algorithms with Applications to Epidemic Models

Neal, Peter and Xiang, Fei (2016) Collapsing of Non-centred Parameterized MCMC Algorithms with Applications to Epidemic Models. Scandinavian Journal of Statistics, 44 (1). pp. 81-96.

[img]
Preview
Text
mcmc_ps_sjs_rev2.pdf - Accepted Version

| Preview
Item Type: Article
Additional Information: This is the peer reviewed version of the following article: Neal, P., and Xiang, F. (2017) Collapsing of Non-centred Parameterized MCMC Algorithms with Applications to Epidemic Models. Scand J Statist, 44: 81–96. doi: 10.1111/sjos.12242 which has been published in final form at http://onlinelibrary.wiley.com/doi/10.1111/sjos.12242/abstract This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving
Status: Published
DOI: https://doi.org/10.1111/sjos.12242
Subjects: Q Science > QA Mathematics
School/Department: School of Science, Technology and Health
URI: http://ray.yorksj.ac.uk/id/eprint/4141

University Staff: Request a correction | RaY Editors: Update this record